Thread: a quick prednisone question
09-13-2004, 08:08 PM #1
a quick prednisone question
i recently managed to get posion oak all over my arms and in the corners of my eyes. it wouldn't bother me at all except for the eye part.... i have been reading up on the prednisone my docotor prescribed, which is a 6 day dose. during thos 6 days should i lessen the intensity of my workout because prednisone breaksdown muscle and causes you to eat more?
thanks in advance
09-13-2004, 08:18 PM #2
Nah, no reason to let up...just don't weep all over the gym equipment...
09-13-2004, 08:22 PM #3
lol you sound like my buds at the gym tonight. i don't ooze or anything, but i have redness around my eyes and the doc said that its a very serious thing if the posion was to spread inside my body through my eyes, nose, and mouth. i know i sound like i have sand in my vagina......
thanks for the help
09-14-2004, 12:57 AM #4
The increased cortisol could be compounded by intense training... I would stick to a basic strength routine... and get plenty of dietary protein...
09-14-2004, 12:32 PM #5
thanks warrior! i know you know what you're talking about.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)